On the solution of hyperbolic two-dimensional fractional systems via discrete variational schemes of high order of accuracy

Ahmed S. Hendy, J. E. Macías-Díaz, Adán J. Serna-Reyes

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

ЯзыкАнглийский
Страницы612-622
Число страниц11
ЖурналJournal of Computational and Applied Mathematics
Том354
DOI
СостояниеОпубликовано - 1 июл 2019

Отпечаток

Discrete Systems
Fractional
Fractional Derivative
Energy Functional
Higher Order
Energy
Compact Scheme
Damped Wave Equation
Stability and Convergence
Discrete Model
Derivatives
Difference Scheme
Physical property
Positivity
Damped
Fourth Order
Solvability
Damping
Wave equations
Numerical Methods

Ключевые слова

    Предметные области ASJC Scopus

    • Computational Mathematics
    • Applied Mathematics

    Предметные области WoS

    • Математика, Прикладная

    Цитировать

    @article{8beb9f573cce4197af5a927c4fb41fa3,
    title = "On the solution of hyperbolic two-dimensional fractional systems via discrete variational schemes of high order of accuracy",
    keywords = "Discrete variational method, Dissipative two-dimensional fractional wave equation, Stability and convergence analyses, Weyl space-fractional operators, MODELS, DYNAMICS, BOUNDEDNESS, TIME, 4TH-ORDER, PRESERVING METHOD, POSITIVITY, WAVE-EQUATIONS",
    author = "Hendy, {Ahmed S.} and Mac{\'i}as-D{\'i}az, {J. E.} and Serna-Reyes, {Ad{\'a}n J.}",
    year = "2019",
    month = "7",
    day = "1",
    doi = "10.1016/j.cam.2018.10.059",
    language = "English",
    volume = "354",
    pages = "612--622",
    journal = "Journal of Computational and Applied Mathematics",
    issn = "0377-0427",
    publisher = "Elsevier BV",

    }

    On the solution of hyperbolic two-dimensional fractional systems via discrete variational schemes of high order of accuracy. / Hendy, Ahmed S.; Macías-Díaz, J. E.; Serna-Reyes, Adán J.

    В: Journal of Computational and Applied Mathematics, Том 354, 01.07.2019, стр. 612-622.

    Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

    TY - JOUR

    T1 - On the solution of hyperbolic two-dimensional fractional systems via discrete variational schemes of high order of accuracy

    AU - Hendy, Ahmed S.

    AU - Macías-Díaz, J. E.

    AU - Serna-Reyes, Adán J.

    PY - 2019/7/1

    Y1 - 2019/7/1

    KW - Discrete variational method

    KW - Dissipative two-dimensional fractional wave equation

    KW - Stability and convergence analyses

    KW - Weyl space-fractional operators

    KW - MODELS

    KW - DYNAMICS

    KW - BOUNDEDNESS

    KW - TIME

    KW - 4TH-ORDER

    KW - PRESERVING METHOD

    KW - POSITIVITY

    KW - WAVE-EQUATIONS

    UR - http://www.scopus.com/inward/record.url?scp=85058530696&partnerID=8YFLogxK

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000463300000052

    U2 - 10.1016/j.cam.2018.10.059

    DO - 10.1016/j.cam.2018.10.059

    M3 - Article

    VL - 354

    SP - 612

    EP - 622

    JO - Journal of Computational and Applied Mathematics

    T2 - Journal of Computational and Applied Mathematics

    JF - Journal of Computational and Applied Mathematics

    SN - 0377-0427

    ER -